# SDR DALA2022122208300

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, AND DURING ACCOMPLISHMENT OF EM 5716-01017, HOLE 260LH AND 260RH WERE FOUND CRACKED. THE HOLES WERE REPAIRED P ER SECT I AND SECT II  ER/A 604048-14.
